# SDR JGVR20181114004

- Difficulty date: November 14, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N339QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800191
- Aircraft time: 9,798 hours, 6,391 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Mlg Ww
- Part time: 9,798 hours, 6,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN LH MLG WHEEL WELL AFT SPAR CAP APX W.S. 27.00. FOUND WHILE CLEANING FOD FROM DRAG ANGLE CORROSION REPAIRS.
